# SDR AALA201609159014

- Difficulty date: September 14, 2016
- Submitted: September 15, 2016
- Operation: Air carrier
- Aircraft: N913US
- Make and model: Airbus A321-231
- Aircraft serial: 6255
- Aircraft time: 7,298 hours, 2,913 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: L3 CHECK DOOR PRESSURE MESSAGE ON FLIGHT ATTENDANTS PANEL. SERVICED L3 DOOR ASSIST BOTTLE PER AMM 52-22-00.
